Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComplexity of a standard basis of a $D$-module.
Author(s) A.L. Chistov, Dima Grigoriev
TypeArticle in Journal
AbstractA double-exponential upper bound is obtained for the degree and for the complexity of constructing a standard basis of a $ D$-module. This generalizes a well-known bound for the complexity of a Gröbner basis of a module over the algebra of polynomials. It should be emphasized that the bound obtained cannot be deduced immediately from the commutative case. To get the bound in question, a new technique is developed for constructing all the solutions of a linear system over a homogeneous version of a Weyl algebra.
ISSN1061-0022; 1547-7371/e
File
URL http://www.ams.org/journals/spmj/2009-20-05/S1061-0022-09-01069-3/home.html
LanguageEnglish
JournalSt. Petersbg. Math. J.
Volume20
Number5
Pages709--736
PublisherAmerican Mathematical Society (AMS), Providence, RI
Year2009
Edition0
Translation No
Refereed No
Webmaster